# SDR ASAA2025111363023

- Difficulty date: November 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 76,820 hours, 40,807 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Box Beam
- Part number: 141A6536U20
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR HANDLE BOX BEAM IS CRACKED. GROUNDED - YES.  REMOVED & REPLACED HANDLE BOX BEAM IAW SRM 51-40-02-0G-0.
